# SDR FDEA201804211090

- Difficulty date: April 21, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 73,674 hours, 27,697 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 214572
- Part serial: 7741
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND,  FOUND THE NR 3 BRAKE BROKEN.   REMOVED AND REPLACED THE NR 3 MAIN GEAR BRAKE ASSY IAW AMM 32-41-10-4.  LEAK AND OPS CHECKED GOOD.
